# SDR WX0A2025012132271

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 37,007 hours, 23,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) FA FLASHLIGHT AT JUMPSEAT 5 INOP. / OPS CHECK  GOOD PER CMM 25-60-02. FLASHLIGHT IND GOOD BATTERY CHARGE. NO FURTHER DEFECTS NOTED AT THIS PRESENT TIME."
